# SDR DALA2023072505977

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW -X 45 FROM STA 157 TO 200 (W1). SUMMARY OF NRC 00643: CORROSION LEVEL 2. FLOOR SUPPORT BTW -X 45 FROM STA 157 TO 200 (W1) WAS REPLACED PER DWG 9936534 REV BW, DWG S2929169, B717-200 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #2877366)
